# SDR CALA2025092209113

- Difficulty date: September 12, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N17594
- Make and model: Boeing 737-9
- Aircraft serial: 43447
- Aircraft time: 1,338 hours, 440 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ALONG RH HORIZONTAL LOWER SURFACE.DAMAGE CUT OUT FOR AVO 15542 STEPS 2 AND 3 ACP ON LP 6153673 AND NDT ACP ON SAME LP. REMOVED FASTENERS COMMON TO REPAIR DOUBLER REF, AVO. 15542 REV. A, READY FOR NDT OPEN HOLE INSPECTION. ACPD HFEC PER AVO 15542 ITEM 5A AND DVI 5C. LOG PAGE 6255634, 6255665 GENERATED. REFORMED DENTS REFERENCING AVO 15542 ITEM 4. ACPD HFEC INSP OF ALL CUT OUT AND DENTS PER AVO 15542 STEP 3C AND 5B- NO CRKS FOUND BEGIN TO TRANSFER FASTENER HOLES TO REPAIR DOUBLER REF. AVO 15542 REV. A. BEGIN TO LAY OUT REPAIR FASTENER ON DOUBLER REF. AVO 15542 REV. A. FINISHED THE LAY OUT OF THE REPAIR FASTENER ON DOUBLER REF. AVO 15542 REV. A. FINAL REAMED EXISTING FASTENER HOLES TO .191 IN. AND PILOT DRILLED REPAIR FASTENER HOLES ON REPAIR DOUBLER REF. AVO 15542 REV. A DRILLED THE PICKED UP NEW HOLES TO NUMBER #30 SIZE,  REF AVO 15542 REV. A COUNTERSINK FASTENER HOLES , NEEDS TO FINAL TRIM REPAIR DOUBLER. REAMED HOLES TO FINAL SIZE REF AVO 15542 REV A. TREATED, PRIMED, PREPPED SKIN AND COUNTERSINK FILLERS FOR DOUBLER INSTALLATION REFERENCING AVO 15542. WEIGHED REPAIR PARTS WEIGHT OF DOUBLER, RIVETS, AND HI LITES IS 7 POUNDS. TREATED AND PRIMED DOUBLER. WORKED DOUBLER TO SIZE, TRIMMED RADIUS AND CHAMFERED EDGES REF AVO 15542 REV A. FABRICATED REPAIR DOUBLER 0.090 INCH 2024-T3 P.O.# 5352837, INSTALLED REPAPPLIED CIC TO INSIDE SURFACE OF RIGHT HAND HORIZONTAL REPAIR AREA REF AVO 15542 , REV.A  ,STEP 18
